# SDR USAA2011071200002

- Difficulty date: July 8, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 29,983 hours, 19,593 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R CHANGE - RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING, FORWARD LUG HAS WEAR ON FORWARD FACE AT FR42, S32R.  REPAIRED RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING, FORWARD LUG IAW EA 200332 & JOB CARD 26T14753001.
